# SDR AALA202401025417

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 63,315 hours, 26,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFTHAND AFT EMERGENCY DOOR SIDEWALL LIGHT INOPERATIVE. REMOVED AND REPLACED LEFT AFT OVER WING LED LIGHT ASSEMBLY.
